# SDR QXEA2009121601060

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 6,768 hours, 7,325 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Out Of Adjust
- Location: Prop Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK NR 1 PROP TOOK OVER A MINUTE TO UNFEATHER AFTER THE CONDITION LEVER WAS BROUGHT TO MAX.  IT THEN TOOK ANOTHER 30 SECONDS TO FULLY UNFEATHER.  PERFORMED FUNCTIONAL TEST OF THE PROP ELECTRONIC CONTROLLER - CALIBRATION PROCEDURE IAW AMM TASK 61-20-36-720-801, AND ADJUSTMENT OF THE PROP ELECTRONIC CONTROLLER SYNCHROPHASE TRIM IAW AMM TASK 61-20-36-820-801.  ALL CHECKS GOOD.  C/W FUNCTIONAL TEST OF THE PROP TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801.  BROUGHT C/L FROM START/ FEATHER TO MIN AND MAX MULITIPLE TIMES.  TIME TO UNFEATHER WAS WITHIN LIMITS OF LESS THAN 30 SECONDS.  NO FURTHER DEFECTS NOTED.  NO FAULTS LOGGED IN CDS.  TIME FROM UNFEATHER (MIN) TO FEATHER (START/ FEATHER) IDENTICAL BETWEEN NR 1 AND NR 2 ENG.  RETURNED TO SERVICE.
